# SDR SIMA20150223001

- Difficulty date: February 23, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 30,289 hours, 21,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Status Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON MESSAGE STATUS.   RESET, OPS CHECKED GOOD.
